Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Wedges in abelian groups and in linear topological spaces


Author: J. G. MacCarthy
Journal: Trans. Amer. Math. Soc. 100 (1961), 241-251
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9947-1961-0142626-9
MathSciNet review: 0142626
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] James A. Clarkson, A characterization of C-spaces, Ann. of Math. vol. 48 (1947) pp. 845-850. MR 0022314 (9:192e)
  • [2] R. E. Fullerton, On a semi-group of subsets of a linear space, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 440-442. MR 0036941 (12:188b)
  • [3] -, A characterization of L-spaces, Fund. Math. vol. 38 (1951) pp. 127-136. MR 0048706 (14:57b)
  • [4] M. H. Stone, Algebraic formulation of the problem of measure, Acta Sci. Math. Szeged, vol. 12, Part B (1950) pp. 69-74. MR 0034817 (11:647b)
  • [5] Mahlon M. Day, Normed linear spaces, Berlin, Springer-Verlag, 1958. MR 0094675 (20:1187)
  • [6] Garrett Birkhoff, Lattice-ordered groups, Ann. of Math. vol. 43 (1942) pp. 298-331. MR 0006550 (4:3f)
  • [7] -, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1948.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0142626-9
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society